# SDR AALA20120421009

- Difficulty date: March 26, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 34,581 hours, 14,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF CABIN FLOORBEAM HAS CORROSION.  REMOVED CORROSION AND INSTALLED REPAIR ANGLES PER SRM 53-00-51 2R AND EA B737-53-022852.
